Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 126319, 7 pages
http://dx.doi.org/10.1155/2014/126319
Research Article

The Truncated -Bernstein Polynomials in the Case

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 23 December 2013; Accepted 21 January 2014; Published 5 March 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Mehmet Turan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Turan, “The Truncated -Bernstein Polynomials in the Case ,” Abstract and Applied Analysis, vol. 2014, Article ID 126319, 7 pages, 2014. doi:10.1155/2014/126319